MathSciNet Relay Station
MathSciNet bibliographic data
MR2572137 17A30 (17A36)
Yau, Donald Hom-algebras and homology. J. Lie Theory 19 (2009), no. 2, 409–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement